Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vaginal bleeding during intercourse. Taking oral birth control pills. No history of STDs. Causes?

My girlfriend has been having bleeding during intercourse. She has normal menstrual cycles and the bleeding is usually only within a week after. From asking all of her pap smears have been normal (negative) and we have been in a relationship for 6 years. Neither of us have ever had any STD , she is on oral birth control and we use a condom as well. What could this be from?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Some amount of bleeding after menstruation during the course of having intercourse is not uncommon. If it is to the point where it is uncontrollable you need to see a doctor. If you have just begun your sexual relationship it will get better over time. Just make sure you are not having intercourse around the time that your girlfriend should be menstruating. I hope this helps.

Take care and have a lovely day, and keep using protection !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor